Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Lipschitz continuity of the distance ratio metric on the unit disk
Journal: Filomat
Volume: 27
Issue: 8
First page: 1505
Last page: 1509
Issue Date: 3-Dec-2013
Rank: M21
ISSN: 0354-5180
DOI: 10.2298/FIL1308505S
Abstract: 
For maps of analytic functions f: D → D, f (0) = a ∈ D, we prove their Lipschitz continuity regarding the distance ratio metric with a Lipschitz constant C depending only on a. Question of the best possible C = C(a) remains open.
Keywords: Analytic functions | Lipschitz constant
Publisher: Faculty of Sciences and Mathematics, University of Niš

Show full item record

SCOPUSTM   
Citations

2
checked on Jul 22, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.